Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 37, NWS New Orleans, LA

September 5, 2012

NWS New Orleans, LA issued this small craft advisory at Sep 5, 2012, 7:47 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2012, 7:47 AM CDT (12:47 UTC)
Expired
Sep 5, 2012, 3:10 PM CDT
In force
7 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WHUS74 KLIX 051247
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
747 AM CDT WED SEP 5 2012

...WINDY CONDITIONS HAVE DEVELOPED OVER THE COASTAL WATERS...

.BROAD LOW PRESSURE PUSHING DOWN INTO THE GULF FROM SOUTHERN
ALABAMA AND MISSISSIPPI IS TIGHTENING THE PRESSURE GRADIENT AND
LEADING TO STRONG WINDS ACROSS THE TIDAL LAKES...SOUNDS...AND ALL
COASTAL WATERS EAST OF PORT FOURCHON. THIS WILL PERSIST THROUGH
THE DAY AND COULD CONTINUE OVERNIGHT AND INTO TOMORROW. 

GMZ530-532-534-536-538-555-557-052100-
/O.NEW.KLIX.SC.Y.0037.120905T1247Z-120905T2100Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
747 AM CDT WED SEP 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS...15 TO 20 KNOTS SUSTAINED WITH FREQUENT GUSTS OVER 20
  KNOTS WILL OCCUR THROUGHOUT THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
2 follow-up statements
110 
WHUS74 KLIX 051519
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1019 AM CDT WED SEP 5 2012

...WINDY CONDITIONS CONTINUING OVER THE COASTAL WATERS...

.BROAD LOW PRESSURE PUSHING DOWN INTO THE GULF FROM SOUTHERN
ALABAMA AND MISSISSIPPI IS TIGHTENING THE PRESSURE GRADIENT AND
LEADING TO STRONG WINDS ACROSS THE TIDAL LAKES...SOUNDS...AND ALL
COASTAL WATERS EAST OF PORT FOURCHON. THIS WILL PERSIST THROUGH
THE DAY AND COULD CONTINUE OVERNIGHT AND INTO TOMORROW.

GMZ552-572-575-577-052330-
/O.EXB.KLIX.SC.Y.0037.000000T0000Z-120906T0000Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1019 AM CDT WED SEP 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS...RANGING FROM 15 TO 25 KNOTS SUSTAINED WITH FREQUENT
  GUSTS OVER 25 KNOTS WILL OCCUR THROUGHOUT THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-555-557-052330-
/O.EXT.KLIX.SC.Y.0037.000000T0000Z-120906T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
1019 AM CDT WED SEP 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...15 TO 20 KNOTS SUSTAINED WITH FREQUENT GUSTS OVER 20 
  KNOTS WILL OCCUR THROUGHOUT THE DAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

98/SO
329 
WHUS74 KLIX 052010
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
310 PM CDT WED SEP 5 2012

...WINDS HAVE DECREASED. SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. SMALL CRAFT SHOULD EXERCISE CAUTION...

.A WEAK AREA OF LOW PRESSURE WILL MOVE SOUTH THROUGH THE COASTAL
WATERS TONIGHT AND THURSDAY.

GMZ530-532-534-536-538-552-555-557-572-575-577-052115-
/O.CAN.KLIX.SC.Y.0037.000000T0000Z-120906T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
310 PM CDT WED SEP 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED TO 15 KNOTS OR LESS OVER THE LARGE TIDAL
LAKES OF MAUREPAS...PONTCHARTRAIN AND BORGNE AND IN THE COASTAL
WATERS OUT TO 20 NAUTICAL MILES. WINDS ARE 15 TO 20 KNOTS IN THE
COASTAL WATERS BEYOND 20 NAUTICAL MILES FROM SHORE AND SMALL CRAFT
SHOULD EXERCISE CAUTION IN THESE AREAS TONIGHT THROUGH THURSDAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 7:16 AM CDT, 31 minutes earlier.

Area forecast discussion, Sep 5, 7:16 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
716 AM CDT WED SEP 5 2012

.UPDATE...
ISSUED A FLASH FLOOD WATCH FOR THE SOUTHSHORE PARISHES TO GET
AHEAD OF ADVANCING MCV CONVECTION IN THE ADJACENT COASTAL WATERS.
THIS AREA MAY DIMINISH DURING THE MORNING BUT GIVEN THE SATURATED
CONDITIONS AS WELL AS ONGOING INUNDATION IN SOME AREAS...SEEMED
PRUDENT TO BE PRO-ACTIVE ON THIS. ISSUED THROUGH NOON THIS
MORNING. CONCERN IS FOR LAKE BREEZE TO ESTABLISH A FOCUS FOR THE
CONVECTION TO BACK-BUILD TO THE LAKE INTO THE METRO AREA. THE BULK
OF CONVECTION MAY MISS THE BRAITHWAITE AREA BUT LOWER PLAQUEMINES
IS CERTAINLY IN LINE FOR ADDITIONAL HEAVY RAINFALL THIS MORNING.
INCREASED POPS TO THE 50-60 PERCENT CHANCE IN WATCH AREA.

ALSO ALLOWED THE FLASH FLOOD WATCH TO EXPIRE ALONG THE MS COAST AT
7 AM. STILL HAVE A LOCAL WARNING FOR OCEAN SPRINGS AREA WHICH WILL
EXPIRE AT 745 AM. 24/RR

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT WED SEP 5 2012/

SHORT TERM...
VIGOROUS MESOSALCE CONVECTIVE VORTEX /MCV/ PUSHING OFF ALABAMA
COAST THIS MORNING WITH WEST-SIDE CONVERGENCE AXIS MOVING ACROSS
JACKSON CO MS. RAIN RATES NEAR 2 INCHES PER HOUR NOTED UNDER SOME
SHORT- TERM ECHO TRAINING INTO PASCAGOULA. KPQL MEASURED 2.11
INCHES PAST 3 HOURS WITH ABOUT ANOTHER INCH TO GO. COUNTY
REPORTING SOME MINOR STREET FLOODING NEAR HIGHWAY 90. THIS AREA
WILL CONTINUE TO MONITORED BUT SHOULD BE TAPERING OFF TOWARDS
DAYBREAK. THE ASSOCIATED MCV WILL THEN BECOME A DOMINANT WEATHER-
MAKER AS MODELS SUGGEST LOW PRESSURE DEVELOPMENT OFF THE MOUTH OF
THE MS RIVER THAT MAY ATTEMPT TO ATTAIN TROPICAL CHARACTERISTICS
THROUGH SATURDAY. THE FORECAST AREA WOULD BENEFIT FROM PERIPHERAL
SUBSIDENCE TO MAINTAIN WARMER THAN NORMAL TEMPERATURES. AS A
RESULT...THE HEAT ADVISORY WILL REMAIN IN EFFECT TO TARGET MAINLY
THOSE AREAS WITH POWER OUTAGES AND RECOVERY EFFORTS UNDERWAY.
OVERALL RAIN CHANCES SHOULD REMAIN IN THE CHANCE CATEGORY THROUGH
FRIDAY.

LONG TERM...
MUCH ANTICIPATED COLD FRONTAL EVENT THIS WEEKEND WILL SERVE TO
DEFLECT ANY TROPICAL DEVELOPMENT IN THE NORTH GULF TO THE
NORTHEAST...POSSIBLY BECOMING ABSORBED BY THE FRONT IN TIME
SUNDAY. FRONTAL PASSAGE WILL ALSO DROP HUMIDITY LEVELS APPRECIABLY
TO REDUCE HEAT STRESS FOR MUCH OF THE AREA. AFTER HIGHER RAIN
CHANCE PRE-FRONTAL PASSAGE SATURDAY...THE REMAINDER OF THE
FORECAST PACKAGE SHOULD BE A DRY STRETCH OF DAYS DESPITE ANY GULF
LOW OR TROPICAL CYCLONE DEVELOPMENTS LURKING ABOUT. 24/RR

AVIATION...WITH THE EXCEPTION OF PQL ALL TERMINALS WILL GENERALLY
REMAIN IN VFR STATUS. PQL IS DEALING WITH CONVECTION AND THIS WILL
LIKELY PERSIST FOR A FEW MORE HRS. THERE COULD BE TEMPO MVFR CIGS
AND VISBYS AT MCB BUT BY SUNRISE ALL TERMINALS SHOULD BE VFR. ISLTD
TO SCT CONVECTION WILL DEVELOP THIS AFTN. /CAB/

MARINE...THE COASTAL WATERS WILL BECOME A LITTLE MORE CHAOTIC NOW.
THERE IS A WEAK DISTURBANCE LOOSELY ASSOCIATED WITH THE REMNANTS OF
ISAAC MOVING SOUTH OF THE AL INTO THE GULF AND THIS COULD SLOWLY
DEVELOP OVER THE NORTH CENTRAL GULF OVER THE NEXT FEW DAYS. THIS
WILL NOW LEAD TO ONSHORE FLOW/ERLY WINDS EAST OF THE DELTA TOMORROW
AND FRI. THIS WEAK GULF LOW WILL REMAIN JUST OFFSHORE AND WILL BEGIN
TO SLOWLY WORK ENE FRI NIGHT AND THEN MORE QUICKLY LATE SAT AS A
STRONG COLD FRONT PUSHES TWRDS THE GULF. THIS FRONTAL PASSAGE WILL
OCCUR SAT NIGHT WITH STRONG OFFSHORE WINDS QUICKLY MOVING IN BEHIND
IT. WINDS WILL LIKELY BECOME SUSTAINED NEAR 20KTS WITH HIGHER GUSTS
AND A SCY WILL LIKELY BE NEEDED SAT NIGHT AND SUN. /CAB/

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER AND RESIDUAL SURGE FLOOD FIGHT SUPPORT
             FEMA AND USCG BRIEFINGS.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  94  75  96  74 /  10  20  20  20
BTR  95  76  96  74 /  10  20  20  20
ASD  93  76  94  76 /  40  30  30  20
MSY  92  78  93  78 /  50  30  30  20
GPT  93  76  94  76 /  50  30  30  20
PQL  93  75  94  76 /  50  30  30  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...ORLEANS...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...AND UPPER
     ST. BERNARD.

     FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
     LOWER JEFFERSON...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...ORLEANS...UPPER JEFFERSON...UPPER
     PLAQUEMINES...AND UPPER ST. BERNARD.

GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 5, 5:04 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
504 AM CDT WED SEP 5 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-051800-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
504 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING FOR
THE MISSISSIPPI COASTAL COUNTIES.

A HEAT ADVISORY IS IN EFFECT FOR THE LOUISIANA SOUTH SHORE
PARISHES THROUGH THIS EVENING FOR HEAT INDEX READINGS REACHING 100
TO 106.

THERE IS A CHANCE OF THUNDERSTORMS TODAY MAINLY OVER THE EASTERN
PORTIONS OF THE OUTLOOK AREA. WHILE ORGANIZED SEVERE THUNDERSTORMS
ARE NOT EXPECTED...A FEW MAY PRODUCE WET MICROBURST GUSTS TO 40
MPH...OCCASIONAL LIGHTNING AND BRIEF TORRENTIAL RAINFALL.
WATERSPOUTS MAY OCCUR IN THE COASTAL WATERS EAST OF THE
MISSISSIPPI RIVER TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THURSDAY THROUGH
SATURDAY. SOME THUNDERSTORMS MAY BECOME STRONG TO MARGINALLY
SEVERE SATURDAY ALONG A STRONG COLD FRONT.

HEAT INDEX READINGS WILL BE IN THE 100 TO 110 RANGE EACH AFTERNOON
THROUGH SATURDAY. LESS HUMID CONDITIONS ARE EXPECTED AFTER FRONTAL
PASSAGE SUNDAY THROUGH TUESDAY.

AN LARGE AREA OF DISTURBED WEATHER WAS MOVING OFFSHORE INTO THE
NORTHEAST GULF OF MEXICO. THERE IS A SLIGHT CHANCE OF THIS SYSTEM
DEVELOPING FURTHER INTO A TROPICAL DEPRESSION OVER THE NEXT FEW
DAYS. AT THIS TIME...IT APPEARS IMPACTS TO COASTAL LOUISIANA AND
COASTAL MISSISSIPPI WILL BE MINIMAL THOUGH TIDE LEVELS WILL HAVE
TO BE MONITORED CLOSELY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

24/RR

In the hours before

Local storm report, Sep 5, 6:38 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
638 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      OCEAN SPRINGS           30.41N 88.80W
09/05/2012                   JACKSON            MS   LAW ENFORCEMENT

            OCEAN SPRINGS POLICE DEPARTMENT REPORTED FLASH FLOODING
            IN THE OCEAN SPRINGS AREA. THEY ALSO RELAYED TO US THAT
            THEY ARE GETTING CALLS TO ASSIST MOTORISTS AND ARE
            ENGAGED IN HIGH WATER RESCUES.

&&

98/SO
Local storm report, Sep 5, 6:44 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
644 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FLASH FLOOD      OCEAN SPRINGS           30.41N 88.80W
09/05/2012                   JACKSON            MS   LAW ENFORCEMENT

            OCEAN SPRINGS POLICE DEPARTMENT REPORTED FLASH FLOODING
            IN THE OCEAN SPRINGS AREA. THEY ALSO RELAYED TO US THAT
            THEY ARE GETTING CALLS TO ASSIST MOTORISTS AND ARE
            ENGAGED IN HIGH WATER RESCUES.

0630 AM     FLASH FLOOD      GULF PARK ESTATES       30.38N 88.76W
09/05/2012                   JACKSON            MS   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED FLASH FLOODING FROM HEAVY RAINS
            IN THE GULF PARK ESTATES AREA.

&&

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:41 PM CDTSpecial Marine WarningLIX64 min
Sep 4, 8:11 PM CDTSpecial Marine WarningLIX49 min
Sep 4, 8:55 PM CDTSpecial Marine WarningLIX50 min
Sep 4, 9:56 PM CDTSpecial Marine WarningLIX49 min
Sep 4, 10:53 PM CDTSpecial Marine WarningLIX52 min
Sep 4, 11:43 PM CDTSpecial Marine WarningLIX62 min
Sep 5, 4:30 AM CDTSpecial Marine WarningLIX90 min
Sep 5, 6:03 AM CDTSpecial Marine WarningLIX87 min
Sep 5, 8:31 AM CDTSpecial Marine WarningLIX59 min
Sep 5, 9:31 AM CDTSpecial Marine WarningLIX59 min
Sep 5, 10:31 AM CDTSpecial Marine WarningLIX59 min
Sep 5, 10:42 AM CDTSpecial Marine WarningLIX63 min
Sep 5, 11:29 AM CDTSpecial Marine WarningLIX61 min
Sep 5, 11:50 AM CDTTornado WarningLIXPlaquemines55 min
Sep 5, 12:43 PM CDTSevere Thunderstorm WarningLIXPlaquemines32 min
Sep 5, 12:51 PM CDTSpecial Marine WarningLIX54 min
Sep 5, 1:52 PM CDTSpecial Marine WarningLIX53 min
Sep 5, 5:16 PM CDTSpecial Marine WarningLIX44 min
Sep 5, 6:32 PM CDTSpecial Marine WarningLIX28 min
Sep 4, 7:20 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River40 min
Sep 4, 8:04 PM CDTSevere Thunderstorm WarningLIXPearl River30 min
Sep 5, 6:22 AM CDTFlash Flood WarningLIXJackson83 min

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.